Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. II. Existence theorems for weak solutions


Author: Lamberto Cesari
Journal: Trans. Amer. Math. Soc. 124 (1966), 413-430
MSC: Primary 49.00
MathSciNet review: 0203543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Un teorema di esistenza in problemi di controlli ottimi, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 35–78 (Italian). MR 0192936 (33 #1161)
  • [2] A. F. Filippov, On certain questions in the theory of optimal control, J. SIAM Control Ser. A 1 (1962), 76–84. MR 0149985 (26 #7469)
  • [3] R. V. Gamkrelidze, On sliding optimal states, Dokl. Akad. Nauk SSSR 143 (1962), 1243–1245 (Russian). MR 0137904 (25 #1352)
  • [4] E. B. Lee and L. Markus, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36–58. MR 0128571 (23 #B1610)
  • [5] E. J. McShane, Existence theorems for Bolza problems in the calculus of variations, Duke Math. J. 7 (1940), 28–61. MR 0003479 (2,226b)
  • [6] M. Nagumo, Über die gleichmässige Summierbarkeit und ihre Anwendung auf ein Variationtions-problem, Japan. J. Math. 6 (1929), 173-182.
  • [7] L. S. Pontryagin, Optimal control processes, Uspehi Mat. Nauk 14 (1959), 3-20; Amer. Math. Soc. Transl. (2) 18 (1961), 321-339.
  • [8] L. S. Pontryagin, V.C. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The mathematical theory of optimal processes, Gosudarst, Moscow, 1961; English transl., Interscience, New York, 1962; Pergamon, New York, 1964.
  • [9] Emilio Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109–119. MR 0136844 (25 #305)
  • [10] Leonida Tonelli, Su gli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 3 (1934), no. 3-4, 401–450 (Italian). MR 1556738
  • [11] L. Turner, The direct method in the calculus of variations, Ph. D. Thesis, Purdue Univ., Lafayette, Indiana, 1957.
  • [12] J. Warga, Relaxed variational problems, J. Math. Anal. Appl. 4 (1962), 111–128. MR 0142020 (25 #5415a)
  • [13] T. Ważewski, Sur une généralisation de la notion des solutions d’une équation au contingent, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 11–15 (French). MR 0153944 (27 #3905)
  • [14] L. C. Young, Generalized curves and the calculus of variations, C. R. Soc. Sci. Varsovie (3) 30 (1937), 211-234.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0203543-3
PII: S 0002-9947(1966)0203543-3
Article copyright: © Copyright 1966 American Mathematical Society